Paradoxes in the mechanics due to the vibrations
Doklady Akademii Nauk, Tome 270 (1983) no. 1, pp. 62-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_270_1_a15,
author = {V. N. Chelomey},
title = {Paradoxes in the mechanics due to the vibrations},
journal = {Doklady Akademii Nauk},
pages = {62--67},
year = {1983},
volume = {270},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_270_1_a15/}
}
V. N. Chelomey. Paradoxes in the mechanics due to the vibrations. Doklady Akademii Nauk, Tome 270 (1983) no. 1, pp. 62-67. http://geodesic.mathdoc.fr/item/DAN_1983_270_1_a15/